how long do you have to wait to switch from the subutex to the suboxone?? I just don't want to feel like sh*t coming off of the methadone after 3 years... I am so ready to get over feeling like blahhhh when I don't have anything!! I plan on using 4mg of suboxone a day for about 2 weeks so I don't get hooked on that, is this smart?? I WANT TO FEEL NO PAIN!!
25 Jan 2010
You need to wait until you are in significant withdrawals otherwise you will suffer like you have never suffered before. Don't you have a suboxone doctor to tell you this??? If you do then he should be monitoring you right now.Good luck... Dave
P.S. Go see a suboxone doctor, you will not make it on 2 weeks after 3 years on methadone. Methadone is nothing like heroin or oxycodone and it needs to be treated as such... Dave
12 Jul 2010
Very smart thinking. trust me when i tell you... You will get hooked on suboxone. tell you doctor the truth and try starting at the lowest dose possible. whatever you honestly need on day one take that and tapper down by half every month following. i think you can make it work in 2 weeks..i did that in the past but im not sure how it will be going from methadone to only 4mg. i was just stupid time and time again and kept relapsing and finally just said fuck it and got hooked on subutex/suboxone by telling myself its better then heroin... dumb dumb dumb
can you mix methadone with subutex? if i take subutex about 24 mg a day how much methadone would i need to have any affect? when can i take the methadone? i got 100mg pill and want to see how it is because after its gone im going to start comming of the subutex for good it fucking sucks... i dont take the full 24 mg im givin of subutex. the doctor thinks i need it but for one i wasnt that heavy of a user. i can take half in the morning then again at night and once in a while i will take a quarter to half in the middle of the day if i absoultly need it but ive been doing good on half in the am then half at night... back to my question how much methadone would i need to feel something if it can be taken with suboxone. i was once told that if you're on the methadone program you cannot take suboxone for a certain amount of time because it will just give you the sick withdrawl feeling...
9 Dec 2010
The best way to do it starts with your usage of methodone. I cannot stress the importance of tapering off methodone. I know it hard but its harder if you don't. Once you taper down to about 10mg daily for a week than start the suboxene treatment when you feel the withdrawal. I have even tapered down to .5mg every two days and quit cold turkey after a week at .5/day. It's the best way. Switching from suboxene to subutex shouldn't be a problem bc the only thing your losing from switching is the naloxone( narcan) that suboxene has.
6 Aug 2011
I'll put it to you this way- if you are addicted or dependant or frequent user of opiates, subutex i believe will through you into precipitated withdrawl. Obviously Suboxone will, but i believe even subutex without nalaxone will do it too. I would never even think of buprenorphine in my case (daily clinic)
19 Jan 2012
From my experience when I was in a detox facilty. I was taking much more methadone(300-350 mg's p/d)for 4 years. They were giving me liquid vicodin for the first five days and on the sixth day they gave me 4mg ofsuboxone and within 20 minutes my whole body went into withdrawl I had horrible cramps in my arms and legs and could'nt stop tossing and turning in bed from the pain it was the worst 3 days of my life switching over from methadone to suboxone. But after about 5 days my body started to adapt to the suboxone. I doubt it will be that bad for because your on a much lower dose. Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... 3 of 8 mgs a day .The taste is horrific. I cant get over it. I cant eat anything everything tases like the pill. It is the generic of suboxone. ...
7 answers • 13 Apr 2010
it just seems like suboxone/subutex has so much more "baggage" than what was first told... Personaly subs make me feel pretty crappy... ...
7 answers • 8 Feb 2011